Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 199, NWS Memphis, TN

May 27, 20174 counties in Tennessee; Dunklin County, Pemiscot County, Missouri; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 27, 2017, 9:55 PM CDT for 4 counties in Tennessee; Dunklin County, Pemiscot County, Missouri; Mississippi County, Arkansas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 9:55 PM CDT (02:55 UTC)
Expired
May 27, 2017, 10:45 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN

The radar

The Memphis radar (KNQA), 114 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 10:00 PM CDTHAIL 11 N Kennett, MO
May 27, 10:16 PM CDTTSTM WND GST 76Cooter, MONUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 5:13 PM CDTSevere Thunderstorm Watch PDSSPC7 hr
May 27, 7:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3385 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
2.5
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS54 KMEG 280255
SVRMEG
ARC093-MOC069-155-TNC045-095-097-131-280345-
/O.NEW.KMEG.SV.W.0199.170528T0255Z-170528T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
955 PM CDT SAT MAY 27 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northern Mississippi County in eastern Arkansas...
  Pemiscot County in southeastern Missouri...
  Dunklin County in southeastern Missouri...
  Western Dyer County in western Tennessee...
  Western Obion County in western Tennessee...
  Northeastern Lauderdale County in western Tennessee...
  Lake County in western Tennessee...

* Until 1045 PM CDT

* At 955 PM CDT, a severe thunderstorm was located near Holcomb, or
  near Kennett, moving southeast at 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Dyersburg, Blytheville, Kennett, Ripley, Caruthersville, Gosnell,
  Portageville, Hayti, Steele, Senath, Reelfoot Lake State Park,
  Tiptonville, Ridgely, Clarkton, Hornersville, Holcomb, Hayti
  Heights, Arbyrd, Cooter and Wardell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 200 AM CDT for eastern
Arkansas...and southeastern Missouri.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3640 8959 3634 8954 3637 8951 3642 8954
      3650 8954 3650 8949 3647 8949 3646 8946
      3650 8942 3650 8919 3571 8953 3600 9030
      3621 9016 3628 9008 3634 9008 3652 8996
TIME...MOT...LOC 0255Z 300DEG 59KT 3632 9002 

HAIL...1.00IN
WIND...70MPH
 
$$
2 follow-up statements
224 
WWUS54 KMEG 280314
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1014 PM CDT SAT MAY 27 2017

ARC093-MOC069-155-TNC045-095-097-131-280345-
/O.CON.KMEG.SV.W.0199.000000T0000Z-170528T0345Z/
Mississippi AR-Pemiscot MO-Dunklin MO-Dyer TN-Obion TN-Lauderdale TN-
Lake TN-
1014 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN MISSISSIPPI...PEMISCOT...DUNKLIN...WESTERN DYER...
WESTERN OBION...NORTHEASTERN LAUDERDALE AND LAKE COUNTIES...

At 1014 PM CDT, a severe thunderstorm was located over
Caruthersville, moving southeast at 70 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Dyersburg, Blytheville, Kennett, Ripley, Caruthersville, Gosnell,
Portageville, Hayti, Steele, Senath, Reelfoot Lake State Park,
Tiptonville, Ridgely, Clarkton, Hornersville, Holcomb, Hayti Heights,
Arbyrd, Cooter and Wardell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a storm shelter or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until 200 AM CDT for eastern
Arkansas...and southeastern Missouri. A tornado watch also remains in
effect until 500 AM CDT for western Tennessee.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3640 8959 3634 8954 3637 8951 3642 8954
      3650 8954 3650 8949 3647 8949 3646 8946
      3650 8942 3650 8919 3571 8953 3600 9030
      3621 9016 3628 9008 3634 9008 3652 8996
TIME...MOT...LOC 0314Z 300DEG 59KT 3616 8968 

HAIL...1.00IN
WIND...80MPH
 
$$
281 
WWUS54 KMEG 280316
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1016 PM CDT SAT MAY 27 2017

ARC093-MOC069-155-TNC045-095-097-131-280345-
/O.CON.KMEG.SV.W.0199.000000T0000Z-170528T0345Z/
Mississippi AR-Pemiscot MO-Dunklin MO-Dyer TN-Obion TN-Lauderdale TN-
Lake TN-
1016 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN MISSISSIPPI...PEMISCOT...DUNKLIN...WESTERN DYER...
WESTERN OBION...NORTHEASTERN LAUDERDALE AND LAKE COUNTIES...

At 1016 PM CDT, a severe thunderstorm was located near
Caruthersville, moving southeast at 70 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Dyersburg, Blytheville, Kennett, Ripley, Caruthersville, Gosnell,
Portageville, Hayti, Steele, Senath, Reelfoot Lake State Park,
Tiptonville, Ridgely, Clarkton, Hornersville, Holcomb, Hayti Heights,
Arbyrd, Cooter and Wardell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until 200 AM CDT for eastern
Arkansas...and southeastern Missouri. A tornado watch also remains in
effect until 500 AM CDT for western Tennessee.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3640 8959 3634 8954 3637 8951 3642 8954
      3650 8954 3650 8949 3647 8949 3646 8946
      3650 8942 3650 8919 3571 8953 3600 9030
      3621 9016 3628 9008 3634 9008 3652 8996
TIME...MOT...LOC 0316Z 300DEG 59KT 3614 8963 

HAIL...1.00IN
WIND...80MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:53 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 27, 6:53 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
653 PM CDT Sat May 27 2017

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 318 PM CDT Sat May 27 2017/

Skies remain partly cloudy over the forecast area this afternoon
with temperatures in the 80s. A few thunderstorms have develop
over extreme northern sections of the forecast area where a Severe
Thunderstorm Watch is in effect until 9 PM this evening. A cold
front currently extends from southern Ohio across southern
Illinois and into the Texas panhandle.

The cold front will move slowly south tonight. More thunderstorms
are expected to develop ahead of the front and move through the
forecast area especially late tonight and into early Sunday
morning. Severe thunderstorms are possible with large hail and
damaging winds as the main threat. Locally heavy rainfall will be
possible and an isolated tornado is not out of the question.
Temperatures will remain warm tonight with lows Sunday morning in
the upper 60s to lower 70s.

On Sunday, the cold front will be moving toward the forecast area
reaching east Arkansas in the afternoon. More thunderstorms are
expected to form ahead of the front and move into the forecast
area. Some of these thunderstorms may be severe with large hail
and damaging winds as the main threats. Temperatures will be a
little cooler than today with more clouds over the region as
highs will be in the low to mid 80s. By Sunday night, the cold
front will finally move through much of the forecast area with
more thunderstorms expected. Temperatures will be a little cooler
Sunday night with lows Monday morning mainly in the 60s.

On Monday, the cold front will move out of the southern sections
of the forecast area with thunderstorms limited to those areas.
Temperatures will remain seasonable with highs in the low to mid
80s. By Monday night, the cold front will stall out across central
Mississippi with a chance of thunderstorms over portions of north
Mississippi.

The remainder of the forecast period appears to remain somewhat
unsettled as there will be some frontal boundary near or over the
forecast area. This will mean that there will be some threat of
thunderstorms from Tuesday through to next Saturday. It will not
be raining all of the time but there will be at least some chance
of thunderstorms during the extended periods of the forecast.
Temperatures will remain close to normal levels for the period
from Tuesday through next Saturday.

ARS

&&

.AVIATION...

Very moist and unstable airmass in place across the Mid-South.
Expect convection to the north of the region to eventually push
south overnight arriving at KJBR around 02z...KMKL at 03z...KMEM
at 04z and KTUP at 06z. IFR conds and strong winds gusts are
likely. After the line moves through there will be a period of
showers with some embedded thunder. MVFR cigs are likely during
the morning and will eventually improve to VFR later in the day
with scattered tsras possible as a cold front move through.

Outside of thunderstorms expect SSW winds 7-10 kts overnight
shifting to WSW on Sunday at 10-12 kts with occasional higher
gusts.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 27, 3:26 PM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
326 PM CDT Sat May 27 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
326 PM CDT Sat May 27 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is a Moderate Risk for severe thunderstorms north of a line
from Harrisburg, Arkansas, to Lexington, Tennessee. There is an
Enhanced Risk for severe thunderstorms south of the Moderate risk
and north of a line from Marvell, Arkansas to Savannah, Tennessee.
The Enhanced Risk area includes the Memphis Metropolitan Area.
The primary severe weather threat will be damaging winds, which
may be widespread and significant. In addition, large hail and
isolated tornadoes are also possible. The primary timing for
severe weather will be later this evening and overnight.

A Slight Risk for severe weather remains across the remainder of
the area. Although not as widespread, the potential will exist for
severe storms in these locations tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a Slight Risk for Severe Thunderstorms across the entire
Mid South on Sunday and Sunday night. The primary severe weather
risks during this period will be damaging winds and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today through Sunday
night.

In the hours before

Local storm report, May 27, 8:13 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/27/2017                   HENRY              TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
            INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
            RD. TIME ESTIMATED BASED ON RADAR.

&&

WLC
Local storm report, May 27, 8:20 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     2 ESE SPRINGVILLE       36.24N 88.12W
05/27/2017                   HENRY              TN   TRAINED SPOTTER

            TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
            AND BIG SANDY.

&&

SJM
Local storm report, May 27, 9:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             HUMBOLDT                35.82N 88.91W
05/27/2017  M1.00 INCH       GIBSON             TN   AMATEUR RADIO

&&

WLC
Local storm report, May 27, 9:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
929 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     CORNING                 36.41N 90.59W
05/27/2017  M68.00 MPH       CLAY               AR   AWOS

            68 MPH GUST RECORDED BY AWOS.

&&

SJM
Local storm report, May 27, 9:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     CORNING                 36.41N 90.59W
05/27/2017  M67.00 MPH       CLAY               AR   AWOS

            67 MPH GUST RECORDED BY AWOS.

&&

SJM
Local storm report, May 27, 9:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
05/27/2017                   LAWRENCE           AR   EMERGENCY MNGR

            TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.

0932 PM     HAIL             SEDGWICK                35.98N 90.86W
05/27/2017  E0.88 INCH       LAWRENCE           AR   EMERGENCY MNGR

            NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:03 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Obion, Weakley42 min
May 27, 7:18 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Obion, Weakley42 min
May 27, 7:39 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Madison18 min
May 27, 7:53 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson52 min
May 27, 8:00 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale24 min
May 27, 9:14 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison18 min
May 27, 9:58 PM CDTSevere Thunderstorm WarningMEGLauderdale47 min
May 27, 10:00 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison45 min
May 27, 10:23 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley35 min
May 27, 10:29 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton46 min
May 27, 10:34 PM CDTTornado WarningMEGHenry, Weakley11 min
May 27, 10:38 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Lauderdale and 1 more52 min
May 27, 10:49 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison41 min
May 27, 10:51 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison, Shelby54 min
May 27, 11:14 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson13 min
May 27, 11:23 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more52 min
May 27, 11:41 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman36 min
May 28, 12:07 AM CDTSpecial Weather StatementMEGHardin, McNairy38 min
May 27, 9:06 PM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot39 min
May 27, 9:38 PM CDTSevere Thunderstorm WarningMEGDunklin52 min
May 28, 5:43 AM CDTWind AdvisoryMEGDunklin, Pemiscot3 hr
May 27, 8:24 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph51 min
May 27, 11:04 PM CDTSevere Thunderstorm WarningMEGCrittenden41 min
May 28, 12:03 AM CDTSpecial Weather StatementMEGCraighead, Poinsett42 min
May 28, 12:36 AM CDTSpecial Weather StatementMEGCross, Mississippi, Poinsett39 min
May 28, 10:05 AM CDTRiver Flood WarningMEGCraighead24 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.